MAUDE Adverse Event Report: ICU MEDICAL (SM PRODOTTI) ITALIA S.R.L JELCO SAFETY PROTECTIV PLUS CATHETERS; CATHETER,INTRAVASCULAR,THERAPEUTIC,SHORT-TERM LESS THAN 30 DAYS

ICU MEDICAL (SM PRODOTTI) ITALIA S.R.L JELCO SAFETY PROTECTIV PLUS CATHETERS; CATHETER,INTRAVASCULAR,THERAPEUTIC,SHORT-TERM LESS THAN 30 DAYS
Catalog Number 308700
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/21/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
E1- customer email reported as (b)(6) if addition information become available report will be updated.H3/h6: investigation including root cause analysis is in progress.A supplemental mdr will be filled as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Event or Problem Description
It was stated in the report that the doctor performed an indwelling needle puncture for a patient undergoing a painless outpatient gastrointestinal endoscopy.After seeing blood return during the puncture, when the catheter assembly was advanced into the blood vessel, the needle safety device detached.After detachment, blood flowed out from the catheter assembly, causing the patient to feel dissatisfied, leading to blood pressure fluctuations and affecting anesthesia and the gastrointestinal endoscopy.There was patient involvement/ no harm reported.
 
Additional Manufacturer Narrative
H3: one used sample was received for evaluation.Visual inspection of the sample found no leaks.The quality inspection forms were reviewed, and it was observed that no defects were found, and the lot was released.A blunt canula and a syringe was used to draw blood from the sampling port; the syringe was able to draw blood without air bubbles.The customer issue was not confirmed through the analysis of the returned sample since there was no leaking found; therefore, the unit was found within specification.A review of the device history records shows there were no observations recorded during manufacture to suggest an issue of this nature would occur with this lot.

Brand Name
JELCO SAFETY PROTECTIV PLUS CATHETERS
Common Device Name
CATHETER,INTRAVASCULAR,THERAPEUTIC,SHORT-TERM LESS THAN 30 DAYS
Manufacturer (Section D)
ICU MEDICAL (SM PRODOTTI) ITALIA S.R.L
via della stazione, 2
latina scalo 04100
IT  04100
Manufacturer Contact
reed covert
6000 nathan lane north
minneapolis, MN 55442
2247062300
MDR Report Key23924850
Report Number3012307300-2025-13909
Device Sequence Number13015043
Product Code FOZ
UDI-Device Identifier10351688071323
UDI-Public(01)10351688071323(17)270528(10)6008765
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
UNKNOWN
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number308700
Device Lot Number6008765
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/09/2025
Supplement Date Received by Manufacturer01/09/2026
Initial Report FDA Received Date12/30/2025
Supplement Report FDA Received Date01/15/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/07/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age60 YR
Patient SexMale